# SDR AALA201701129027

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 19,686 hours, 10,239 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: CZ9284E
- Condition: Faulted
- Location: Brakes
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER GEAR EXTENTION, A NORMAL BRAKES FAULT ECAM OCCURRED. HYDRAULIC PRESSURES AND BRAKE PRESSURES WERE NORMAL WITH ALTN BRAKES OPERATE AND ANTI SKID OPERATIVE. AS A PRECAUTION, AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED SERVO VALVE 18GG AND PRESSURE TRANSDUCER 14GG PER AMM 32-42-21 AND ACCOMPLISHED A SATISFACTORY OPEATIONAL CHECK.
